# SDR SWIA200210965

- Difficulty date: June 11, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 2,482 hours, 2,211 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10017
- Part serial: 1488
- Condition: Failed
- Location: T/E Flap
- Part time: 2,320 hours, 2,043 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO LAX, SELECTED FLAPS 20 DEGREES AND FLAPS STOPPED AT 18 DEGREES.  REMOVED AND REPLACED LEFT OUTBOARD NR 3 AND NR 4 FLAP ACTUATORS IAW CRJ MM 27-53-05.  CYCLED FLAPS NUMEROUS TIMES.  OPS CHECK GOOD ON GROUND.  COMPLIED WITH AD 98-20-01.
